# SDR 99ZZZM112

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 356644400
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 216 - DAY-HSV - HAD AN AIR TURN BACK.  FIRE WARNING BELL WENT OFF AT 20,900 FT, RETURNED TO DAY, BELL WOULD'NT GO OUT WITH THE 2ND TRY, STILL NO LIGHTS ON.  REMOVED AND REPLACED APU FIRE DETECTION POWER SUPPLY.
